By taking a birth control pill or being pregnant
If he is taking female birth control pills forget him. They contain hormones and he is not taking them for birth control.
Nothing, Taking birth control is her choice
Yes it can be caused by birth control.
Yes, many woman still get monthly bleeding while taking birth control pills.
Can birth control be ineffective while taking metronidazole?
Hello, There is a few possibilitis as to why you would miss a period when on birth control. These possibilitis are: * Missing or taking too many Birth control pills. * Taking MAP or ECP. * Doseage of BC pills being too high for you. * Pregnancy. See your Doctor for a pregnancy blood test.
If you were on the shot but you switched to taking birth control pills, but you do not take the birth control pills anymore, you have a high chance of pregnancy if you have been having unprotected intercourse. All the active hormones from the birth control will have little or no effect after 3 days of not taking birth control.
If you're taking steroids, I wouldn't bother taking birth control, steroids can make you sterile.
Yes, taking multiple birth control pills can cause spotting.
Birth control pills do not increase the risk of birth defects in babies conceived by women who are or were taking them.
No it will not.